Record number :
1558318
Title of article :
Bayesian inference in spherical linear models: robustness and conjugate analysis
Author/Authors :
Arellano-Valle، نويسنده , , R.B. and del Pino، نويسنده , , G. and Iglesias، نويسنده , , P.، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2006
Pages :
19
From page :
179
To page :
197
Abstract :
The early work of Zellner on the multivariate Student- t linear model has been extended to Bayesian inference for linear models with dependent non-normal error terms, particularly through various papers by Osiewalski, Steel and coworkers. This article provides a full Bayesian analysis for a spherical linear model. The density generator of the spherical distribution is here allowed to depend both on the precision parameter φ and on the regression coefficients β . Another distinctive aspect of this paper is that proper priors for the precision parameter are discussed. rmal-chi-squared family of prior distributions is extended to a new class, which allows the posterior analysis to be carried out analytically. On the other hand, a direct joint modelling of the data vector and of the parameters leads to conjugate distributions for the regression and the precision parameters, both individually and jointly. It is shown that some model specifications lead to Bayes estimators that do not depend on the choice of the density generator, in agreement with previous results obtained in the literature under different assumptions. Finally, the distribution theory developed to tackle the main problem is useful on its own right.
Keywords :
Dispersion and dispersion-location elliptical models , Bayes estimator , Conjugate families , Linear regression models , Elliptical density generator , Elliptical and squared-radial distributions
Journal title :
Journal of Multivariate Analysis
Serial Year :
2006
Link To Document :
بازگشت